# SDR REXA2024120201545

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 CROSS BEAM HAS CORROSION PRESENT       FOUND L/H F.S. 280 CROSS BEAM TO BE COMPLETELY CORRODED THROUGH AND OUT OF LIMITS IAW CRJ-900 SRM 53-00-00-101-001-A01. REMOVED CORRODED BEAM AND INSTALLED NEW SERVICEABLE L/H F.S. 280 CROSS BEAM P/N CC670-34094JP-1 IAW CRJ-900 SRM 51-42-06/13/21/22-001-001-A01.
